# SDR AALA202508142369

- Difficulty date: July 27, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311424320191
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FRAME AT FR 20 AND DOOR STOP #7 RIGHT, THE INTERCOSTAL FITTING AT THIS LOCATION NEEDS TO BE REPLACED PER THE INSTRUCTIONS ON EA 366272. MAINTENANCE REPLACED THE INTERCOSTAL FITTING PER EA 366272.
